Volume 17, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On the cohomology equivalences between bundle-type quasitoric manifolds over a cube

Sho Hasui

Algebraic & Geometric Topology 17 (2017) 25–64
Abstract

The aim of this article is to establish the notion of bundle-type quasitoric manifolds and provide two classification results on them: (i) (P2 # P2)–bundle type quasitoric manifolds are weakly equivariantly homeomorphic if their cohomology rings are isomorphic, and (ii) quasitoric manifolds over I3 are homeomorphic if their cohomology rings are isomorphic. In the latter case, there are only four quasitoric manifolds up to weakly equivariant homeomorphism which are not bundle-type.

Keywords
quasitoric manifold, toric topology
Mathematical Subject Classification 2010
Primary: 57R19, 57S25
References
Publication
Received: 3 December 2014
Revised: 27 February 2016
Accepted: 9 July 2016
Published: 26 January 2017
Authors
Sho Hasui
Department of Mathematics, Faculty of Science
Kyoto University
Kitashirakawa Oiwake-cho, Sakyo-ku Kyoto 606-8502
Japan